# SDR DL72W990026

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A CRACK AT WL 169 AND RBL 25.  THE CRACK WAS REPAIRED WITH A DOUBLER ON A TIME LIMITED BASIS UNTIL THE FULL BAC S/B 727-53-0215 IS ACCOMPLISHED AT NEXT HMV.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366415-14.
